# SDR 200412

- Difficulty date: June 25, 2004
- Submitted: July 3, 2004
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Engine: Pwa PW121
- Engine time: 16,285 hours, 31,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 16,285 hours, 31,070 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PCE 120692, LP IMPELLER FOD DAMAGED BEYOND LIMITS (ENGINE CHANGE).  REMOVED AND REPLACED NR 1 ENGINE WITH PCE 120107 IAW FORM AIAM-105.  PERFORMANCE ENGINE RUN UP IAW DHC 8 PSM 1-8-2, 71-00-00 MM PG 529-544 SEC 3 TABLE 505.
